# SDR 04FDEA00431

- Difficulty date: February 18, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48300
- Aircraft time: 40,805 hours, 12,651 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Proximity Switch
- Part number: 894601
- Part serial: A21
- Condition: Malfunctioned
- Location: Slats
- Part time: 2,784 hours, 1,442 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF OAK,  SLATS DID NOT RETRACT.  ALERT FOR SLAT DISAGREE.  RAN THE QRH CHECKLIST AND RETURNED TO OAK.  CYCLED TWICE.  CHECKED PSEU & FCC 1 & 2.  PERFORMED PSEU RTS, ALL NORMAL.  TESTED SLAT SENSORS MM 27-84-02-5, ALL NORMAL.  PERFORMED RTS OF SLAT SYS IN BOTH FCC-1 & 2, ALL NORMAL.  NOTICED IN ACARS THAT ALL B-SENSORS SHOWED 0 WITH SLAT HANDLE IN RETRACT POS.  FLIGHT CREW VERIFIED SLATS FOLLOWING COMMANDED POSITION, NO BUFFETING APPEARS A DISAGREEMENT INSIDE PSEU INDICATIONS MM 31-71-01-2 AND 45-45-01.  REMOVED AND REPLACED PSEU RTS AND CONFIG CODE NORMAL.  COMFIRMED BAD PSEU, PSEU SENSOR READOUT L2A NOW SHOWS OK (00) MM 31-71-01-2.
